# SDR CA980602015

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Condition: Failed
- Location: Fuel System
- Part time: 21,957 hours
- Component: Hamstd, 7436024
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE DUE TO FLUCTUATING ENGINE PARAMETERS. THE FUEL PUMP AND FUEL CONTROL UNIT WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
